| Model Number |
02.12.0320FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 8 months after the primary knee surgery, the patient came in reporting instability.The surgeon revised femur and liner (20 to 26 mm) and decided to convert the patient to a semi-constrained construct.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 17 january 2023.Lot 2000440: (b)(4) items manufactured and released on 16-march-2020.Expiration date: 2025-03-02.No anomalies found related to the problem.To date, only the item involved in the complaint has been sold during the period of review.Additional component involved: gmk-sphere 02.12.0023r femoral component sphere cemented size 3+ r (k140826) lot 2112027: (b)(4) items manufactured and released on 14-dec-2021.Expiration date: 2026-11-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.